Format

Send to

Choose Destination
See comment in PubMed Commons below
Proc Natl Acad Sci U S A. 1998 Nov 24;95(24):14025-7.

Regular and stochastic dynamics in the real quadratic family.

Author information

  • 1Institute for Mathematical Sciences, State University of New York, Stony Brook, NY 11794, USA.

Abstract

We prove the Regulat or Stochastic Conjecture for the real quadratic family which asserts that almost every real quadratic map Pc, c in [-2, 1/4], has either an attracting cycle or an absolutely continuous invariant measure.

PMID:
9826646
PMCID:
PMC24319
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk